# SDR 97ZZZX1015

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108BG
- Make and model: Amd FALCON20F5
- Aircraft serial: 403
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT NOTES:  AFTER RE-FUEL, THE ACFT LOST PWR ON T/O APPROX 200 FEET AGL.  NR 2 ENG EGT WENT RED LINE APPROX 780 DEGREES FAHRENHEIT AND RPM HAD ROLL BACK.  A POP WAS HEARD IN THE CABIN BY PASSENGERS.  (POSSIBLE COMPRESSOR STALL).  PILOT WENT TO FLT IDLE WITH NR 2 THROTTLE.  THE ENG CONTINUED TO TURN AND PARAMETERS FOR ENGINE READINGS RETURNED TO NORMAL FOR FLT IDLE.  THE AIRCRAFT RETURNED TO AIRPORT FOR SAFE LDG.  EXTERIOR VISUAL AND INTERIOR BORESCOPE ON THE ENG DID NOT SHOW ANY MAJOR DAMAGE THAT WOULD CAUSE LOSS OF PWR, ADDITIONAL GROUND RUNS, LOW PWR, HIGH PWR, AND RAPID ACC TEST WERE NORMAL.  CAUSE FOR PWR LOSS UNK.  FUEL FILTERS CK OK.  PART TOTAL CYCLES, 6518.
